# SDR ASAA11510349

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,766 hours, 2,946 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  CURRENT STATUS PASSED INFLIGHT FAULT SHOW MSG 22 31688 FOR PREVIOUS FLT.  PERFORMED FIM 22 32 00 810 819 RAN SERVO MOTOR TEST NUMEROUS TIMES WITH NO FAULT.  A/C REMAINS CATIIIA AUTOLAND & HGS QUALIFIED.
